# SDR AALA2019111989031

- Difficulty date: November 15, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 59,834 hours, 22,496 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3515
- Condition: Leaking
- Part time: 36,532 hours, 17,913 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

5AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS MUSTY SMELL IN COCKPIT AND CABIN WHEN PACKS WERE TURNED ON THROUGH APU. ALSO, ON DESENT INTO MCO F/A'S IN REAR OF ACFT SMELLED "DIRTY SOX SMELL" ENGINES WERE IDLE FOR DESENT. SEEM TO GET BETTER JUST PRIOR TO TOUCH DOWN. MAINTENANCE ACCOMPLISHED JOB CARD 26L00021001 "SMOKE ODOR FUMES INT. TROUBLESHOOTING". FOUND APU TO BE THE SOURCE OF CONTAMINATION. APU WAS FREE OF CONTAMINATES WITH EVIDENCE OF OIL LEAK IN PLENUM AREA .***SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED APU IAW JOB CARD 26L31049003 LEAK AND OPS CHECKS GOOD.*** (CLOSED)
